Illinois Journal of Mathematics

Asymptotic behavior of successive coefficients of some power series

A. M. Garsia, S. Orey, and E. Rodemich

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 6, Issue 4 (1962), 620-629.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255632709

Digital Object Identifier
doi:10.1215/ijm/1255632709

Mathematical Reviews number (MathSciNet)
MR0142947

Zentralblatt MATH identifier
0107.28103

Subjects
Primary: 40.10

Citation

Garsia, A. M.; Orey, S.; Rodemich, E. Asymptotic behavior of successive coefficients of some power series. Illinois J. Math. 6 (1962), no. 4, 620--629. doi:10.1215/ijm/1255632709. https://projecteuclid.org/euclid.ijm/1255632709


Export citation